# SDR EISA2000008

- Difficulty date: January 22, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 10608721
- Condition: Shorted
- Location: Rt A/C Pack
- Component: Pack Valve, Garrtt
- Component part number: 39854021
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, DUCT USING RIGHT PACK ONLY, WERE UNABLE TO MAINTAIN PRESSURIZATION ABOVE FL 20,000.  AIR TURN BACK TO BRUSSELS.  REMOVED AND REPLACED PACK SWITCH.  (M)
